Alert archive / Oklahoma / Red Flag Warnings in 2008
Red Flag Warning 32, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Jun 4, 2008, 4:30 AM CDT for Ellis County, Harper County, Woodward County, Oklahoma. It took effect at Jun 4, 2008, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 4:30 AM CDT (09:30 UTC)
- In effect from
- Jun 4, 2008, 1:00 PM CDT
- Expired
- Jun 4, 2008, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
Counties Ellis County, OK, Harper County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 131 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 2370 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KOUN 040930 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 430 AM CDT WED JUN 4 2008 ...RED FLAG WARNING FOR HOT AND WINDY WEATHER TODAY... .HOT... DRY... AND WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING OVER FAR NORTHWEST OKLAHOMA. A WARM FRONT WILL ADVANCE NORTH TODAY... AND SHOULD BE NEAR THE KANSAS AND OKLAHOMA BORDER AREA BY LATE AFTERNOON. AT THE SAME TIME... A DRYLINE IS EXPECTED TO EXTEND FROM NEAR FREEDOM TO CHEYENNE. THIS COMBINATION WILL RESULT IN STRONG SOUTHERLY WINDS... VERY DRY AIR... AND HOT TEMPERATURES WEST OF THE DRYLINE AND SOUTH OF THE FRONT. OKZ004-009-010-041730- /O.UPG.KOUN.FW.A.0025.080604T1800Z-080605T0200Z/ /O.NEW.KOUN.FW.W.0032.080604T1800Z-080605T0200Z/ HARPER-ELLIS-WOODWARD- 430 AM CDT WED JUN 4 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WHEN THE DRYLINE PUSHES INTO NORTHWEST OKLAHOMA THIS AFTERNOON... TEMPERATURES ARE EXPECTED TO EXCEED 100 DEGREES...WITH HUMIDITIES WELL BELOW 20 PERCENT. AT THE SAME TIME...WINDS WILL STRENGTHEN TO NEAR 25 MPH WITH HIGHER GUSTS. CONDITIONS WILL IMPROVE DURING THE EVENING WHEN THE DRYLINE RETREATS BACK TO THE WEST. THERE IS A POSSIBILITY THAT STRONG THUNDERSTORMS WILL FORM LATE THIS AFTERNOON OR EVENING. LIGHTNING THAT STRIKES OUTSIDE THE AREAS OF RAIN MAY IGNITE WILDFIRES AND ENDANGER FIREFIGHTERS. IN ADDITION... ANY STORMS THAT DO FORM MAY CAUSE HAZARDOUS WIND SHIFTS AT A DISTANCE FROM THE STORMS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CMS
2 follow-up statements
000 WWUS84 KOUN 041738 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 1238 PM CDT WED JUN 4 2008 ...RED FLAG WARNING FOR HOT AND WINDY WEATHER TODAY... .AT NOON...A WARM FRONT WAS DEVELOPING IN NORTHWEST OKLAHOMA FROM SHATTUCK TO MUTUAL. THE FRONT WILL LIFT NORTHWARD...FOLLOWED BY A RAPID INCREASE IN SOUTHWESTERLY WINDS AND A RAPID DROP IN HUMIDITY. WINDS WILL GRADUALLY TURN AROUND TO THE SOUTH AND CONTINUE TO INCREASE IN SPEED THIS EVENING. THIS WILL ALSO USHER IN GULF AIR WITH INCREASING HUMIDITY. THEREFORE...THE FIRE DANGER WILL PEAK FOR A FEW HOURS FROM MID AFTERNOON TO EARLY EVENING...WHEN THERE WILL BE THE GREATEST OVERLAP OF DRY AIR AND GUSTY WINDS. THE INCREASED HUMIDITY THIS EVENING WILL ALSO BRING A SLIGHT CHANCE FOR THUNDERSTORMS WITH DANGEROUS LIGHTNING. OKZ004-009-010-050200- /O.CON.KOUN.FW.W.0032.080604T1800Z-080605T0200Z/ HARPER-ELLIS-WOODWARD- 1238 PM CDT WED JUN 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. DURING THE DRIEST PART OF THE AFTERNOON...TEMPERATURES WILL EXCEED 100 DEGREES...WITH HUMIDITIES WELL BELOW 20 PERCENT. AT THE SAME TIME...WINDS FROM THE SOUTHWEST AND SOUTH WILL STRENGTHEN TO NEAR 25 MPH WITH HIGHER GUSTS. HUMIDITY WILL IMPROVE DURING THE EVENING WHEN GULF AIR SPREADS INTO NORTHWEST OKLAHOMA. THERE IS A POSSIBILITY THAT THIS INCREASE IN MOISTURE COULD SUPPORT THUNDERSTORMS THIS EVENING. LIGHTNING THAT STRIKES OUTSIDE THE AREAS OF RAIN MAY IGNITE WILDFIRES AND ENDANGER FIREFIGHTERS. IN ADDITION...ANY STORMS THAT DO FORM MAY CAUSE HAZARDOUS WIND SHIFTS AT A DISTANCE FROM THE STORMS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BURKE/CMS
000 WWUS84 KOUN 042126 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 426 PM CDT WED JUN 4 2008 ...RED FLAG WARNING FOR HOT AND WINDY WEATHER TODAY... .THIS AFTERNOON...A WARM FRONT HAD LIFTED INTO KANSAS...ALLOWING VERY WARM AND DRY AIR TO SPREAD ACROSS NORTHWEST OKLAHOMA. RED FLAG CONDITIONS WILL PERSIST INTO THE EARLY EVENING. INCREASINGLY GUSTY SOUTH WINDS WILL USHER IN GULF AIR WITH INCREASING HUMIDITY BY 9 PM. THE INCREASED HUMIDITY THIS EVENING WILL EVEN BRING A SLIGHT CHANCE FOR THUNDERSTORMS WITH DANGEROUS LIGHTNING. ON THURSDAY...A SHARP DRYLINE WILL PUSH THROUGH THE REGION BY MIDDAY...BRINGING WEST WINDS AND MORE PERSISTENT RED FLAG CONDITIONS. OKZ004-009-010-050400- /O.NEW.KOUN.FW.A.0026.080605T1800Z-080606T0200Z/ /O.CON.KOUN.FW.W.0032.000000T0000Z-080605T0200Z/ HARPER-ELLIS-WOODWARD- 426 PM CDT WED JUN 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. THROUGH MID EVENING...TEMPERATURES WILL REMAIN IN THE 90S TO LOWER 100S...WITH HUMIDITIES WELL BELOW 20 PERCENT. AT THE SAME TIME...SOUTH WINDS WILL STRENGTHEN TO NEAR 30 MPH WITH HIGHER GUSTS. HUMIDITY WILL IMPROVE WITH THE ARRIVAL OF GULF MOISTURE...BUT THERE IS A POSSIBILITY THAT THIS INCREASE IN MOISTURE COULD RESULT IN THUNDERSTORMS. LIGHTNING THAT STRIKES OUTSIDE THE AREAS OF RAIN MAY IGNITE WILDFIRES AND ENDANGER FIREFIGHTERS. IN ADDITION...ANY STORMS THAT DO FORM MAY CAUSE HAZARDOUS WIND SHIFTS AT A DISTANCE FROM THE STORMS. RED FLAG CONDITIONS ARE EXPECTED AGAIN THURSDAY BEHIND AN ADVANCING DRYLINE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BURKE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Jun 4, 4:18 AM CDT, 12 minutes earlier.
Area forecast discussion, Jun 4, 4:18 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
418 AM CDT WED JUN 4 2008
.DISCUSSION...
A RATHER STRONG STATIONARY FRONT... NOW EXTENDING FROM THE
ANTELOPE HILLS IN WEST-CENTRAL OKLAHOMA TO THE VICINITY OF PERRY
AND STILLWATER... WILL BECOME A WARM FRONT THIS MORNING... AND IS
EXPECTED TO BE MOSTLY NORTH OF OUR FORECAST AREA BY LATE
AFTERNOON. HOWEVER... IT APPEARS THAT THE NORTHWEST CORNER OF OUR
AREA... NEAR BUFFALO OKLAHOMA... WILL BE NEAR THE JUNCTURE OF THE
FRONT AND THE DRYLINE. EVEN THOUGH THE ATMOSPHERE WILL BE STRONGLY
CAPPED OVER NEARLY ALL OF OKLAHOMA AND NORTH TEXAS... IT WILL BE
RELATIVELY WEAK IN FAR NORTHWEST OKLAHOMA. LOW-LEVEL CONVERGENCE
ALONG THE FRONT AND DRYLINE MAY BE SUFFICIENT TO SET OFF A STORM
OR TWO LATE THIS AFTERNOON OR THIS EVENING. GIVEN THE MID-LEVEL
INSTABILITY... ANY STORM THAT FORMS WILL BE LIKELY TO TURN SEVERE.
HOT AND HUMID CONDITIONS WILL AGAIN COVER MOST OF THE REGION
TODAY. EXPECT TEMPERATURES SIMILAR TO THOSE OF YESTERDAY...
ALTHOUGH PERHAPS NOT QUITE AS HOT IN THE SOUTHWEST... SINCE THE
STRENGTHENING SURFACE LOW TO OUR NORTHWEST WILL TEND TO TURN WINDS
MORE TO A SOUTHERLY DIRECTION RATHER THAN SOUTHWEST. DEPENDING ON
HOW FAR NORTH THE FRONT GOES... FAR NORTHWEST OKLAHOMA MAY NOT GET
AS WARM AS CURRENTLY FORECAST. THE DAY SHIFT WILL NEED TO MONITOR
THE PROGRESS OF THE FRONT AND UPDATE AS NEEDED.
STRONG SOUTH WINDS ARE EXPECTED TODAY AS THE SURFACE LOW
STRENGTHENS... AND STRONG MIXING OCCURS. A WIND ADVISORY WILL BE
INCLUDED IN THIS FORECAST FOR MUCH OF THE WESTERN TWO THIRDS OF
OUR AREA. IN ADDITION... THE FIRE WEATHER WATCH IN OUR FAR
NORTHWEST COUNTIES WILL BE UPGRADED TO A RED FLAG WARNING... SINCE
THE DRYLINE IS EXPECTED TO ADVANCE EAST INTO THOSE COUNTIES THIS
AFTERNOON. METEOROLOGICAL CONDITIONS WARRANT A WARNING A FEW
COUNTIES FARTHER SOUTH... BUT VEGETATION APPARENTLY IS GREENER
SOUTH OF ELLIS COUNTY.
IF STORMS FORM THIS AFTERNOON/EVENING IN FAR NORTHWEST OKLAHOMA...
THEY ARE EXPECTED TO DISSIPATE TOWARD MIDNIGHT. WINDS ARE LIKELY
TO REMAIN FAIRLY STRONG OVERNIGHT... AND ANOTHER WIND ADVISORY
WILL LIKELY BE NEEDED TOMORROW AS WINDS INCREASE FURTHER... AND
WILL PROBABLY BE STRONGER THAN THEY ARE TODAY IN MOST AREAS.
TEMPERATURES TOMORROW WILL LIKELY BE MODIFIED SOMEWHAT BY CLOUD
COVER AS THE MAIN STORM SYSTEM MOVES CLOSER. STORMS ARE LIKELY TO
BREAK OUT LATE IN THE AFTERNOON IN NORTHWEST OKLAHOMA... THEN
EXPAND SOUTH AND EAST DURING THE EVENING AND OVERNIGHT PERIOD AS
A COLD FRONT MOVES INTO OKLAHOMA AND POSSIBLY WESTERN NORTH TEXAS.
THE AFTERNOON AND EVENING STORMS WILL LIKELY INCLUDE SUPERCELLS...
GIVEN THE STRONG INSTABILITY AND HIGH HELICITY VALUES. AS THE
NIGHT PROGRESSES... AND WINDS BECOME MORE UNIDIRECTIONAL WITH
HEIGHT... STORMS WILL PROBABLY BECOME MORE HAIL/WIND/RAIN
PRODUCERS.
THE FRONT IS EXPECTED TO STALL OVER OUR AREA THURSDAY NIGHT AND
FRIDAY... AND SHOWERS AND STORMS ARE POSSIBLE AGAIN ON FRIDAY.
SINCE UPPER-LEVEL SUPPORT WILL PROBABLY BE WELL TO OUR NORTH BY
THEN... THE RISK OF SEVERE STORMS WILL BE LESS ON FRIDAY THAN ON
THURSDAY.
THE UPPER-LEVEL RIDGE RETURNS US TO WARM AND HUMID CONDITIONS FOR
THE WEEKEND AND EARLY NEXT WEEK... ALONG WITH A GENERALLY RAIN-
FREE PATTERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 95 73 94 69 / 10 10 10 50
HOBART OK 103 75 97 68 / 10 10 10 40
WICHITA FALLS TX 104 77 95 72 / 0 10 10 30
GAGE OK 102 70 94 58 / 20 20 20 30
PONCA CITY OK 94 78 90 68 / 10 10 10 60
DURANT OK 92 74 90 73 / 0 10 10 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR OKZ014>018-021>024-027-033>039-044-045.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING FOR OKZ004-009-010.
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR TXZ083>090.
&&
24/23Hazardous weather outlook, Jun 3, 10:10 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT TUE JUN 3 2008
OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1010 PM CDT TUE JUN 3 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
STRONG AND SEVERE THUNDERSTORMS HAVE EXITED THE NORMAN NWS COUNTY
WARNING AREA AND NO ADDITIONAL THUNDERSTORM DEVELOPMENT IS CURRENTLY
EXPECTED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
A STRONG STORM SYSTEM WILL MOVE INTO THE SOUTHERN ROCKIES AND
SOUTHERN PLAINS ON THURSDAY... BRINGING A BETTER CHANCE OF
THUNDERSTORMS... SOME OF WHICH MAY BE SEVERE. SEVERE WEATHER
POTENTIAL IS LIKELY TO BE GREATEST OVER WESTERN AND NORTHERN
OKLAHOMA ON THURSDAY EVENING. THUNDERSTORM CHANCES WILL CONTINUE
INTO FRIDAY AND FRIDAY NIGHT... BEFORE ENDING IN SOUTHEASTERN
OKLAHOMA ON SATURDAY.
OTHER HAZARDOUS WEATHER...
STRONG SOUTH WINDS WILL CONTINUE ACROSS THE AREA FROM WEDNESDAY
THROUGH THURSDAY. SUSTAINED WINDS MAY EXCEED 30 MPH AT TIMES... AND
GUSTS OVER 45 MPH WILL BE POSSIBLE. WIND ADVISORIES MAY BE NEEDED
FOR PARTS OF THE AREA BOTH WEDNESDAY AND THURSDAY.
THE STRONG WINDS WILL COMBINE WITH UNSEASONABLY HOT CONDITIONS AND
LOW RELATIVE HUMIDITY TO BRING THE WILDFIRE POTENTIAL TO VERY HIGH
LEVELS WEDNESDAY AND THURSDAY AFTERNOON. WILDFIRE CONDITIONS WILL BE
HIGHEST OVER FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WHERE
HIGH TEMPERATURES WILL APPROACH OR EXCEED 100 AND MINIMUM HUMIDITY
EACH AFTERNOON WILL FALL TO NEAR 20 PERCENT.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
24/IIIn the hours before
Local storm report, Jun 3, 10:56 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST 6 WNW LAVERNE 36.74N 100.00W
06/03/2008 E60.00 MPH HARPER OK PUBLIC
0629 PM HAIL 6 WNW LAVERNE 36.74N 100.00W
06/03/2008 E1.75 INCH HARPER OK PUBLIC
0630 PM HAIL 5 W LAVERNE 36.71N 99.99W
06/03/2008 E3.00 INCH HARPER OK TRAINED SPOTTER
0632 PM HAIL LAVERNE 36.71N 99.90W
06/03/2008 E1.75 INCH HARPER OK CO-OP OBSERVER
0635 PM HAIL 2 W LAVERNE 36.71N 99.93W
06/03/2008 E2.75 INCH HARPER OK TRAINED SPOTTER
0636 PM HAIL 3 W LAVERNE 36.71N 99.95W
06/03/2008 E3.00 INCH HARPER OK TRAINED SPOTTER
0639 PM HAIL LAVERNE 36.71N 99.90W
06/03/2008 E3.50 INCH HARPER OK TRAINED SPOTTER
0656 PM TSTM WND DMG LAVERNE 36.71N 99.90W
06/03/2008 HARPER OK CO-OP OBSERVER
REPORT TREE LIMBS AND POWER LINES DOWN
0656 PM HAIL LAVERNE 36.71N 99.90W
06/03/2008 E1.75 INCH HARPER OK CO-OP OBSERVER
0705 PM TSTM WND DMG 1 N FREEDOM 36.78N 99.11W
06/03/2008 WOODS OK FIRE DEPT/RESCUE
DAMAGE REPORTED BETWEEN 1 TO 5 N OF TOWN. NUMEROUS POWER
LINES DOWN, ROOFS BLOW OFF BARNS. ROOF BLOWN OFF 2
HOUSES.
0705 PM TSTM WND DMG 3 WNW PLAINVIEW 36.85N 99.28W
06/03/2008 WOODS OK EMERGENCY MNGR
*** 1 INJ *** BARN AND OUTBUILDINGS DESTROYED AND TREES
DAMAGED NEAR HIGHWAY 64 AND HIGHWAY 34 JUNCTION. ONE
INJURY IN THE DESTROYED BARN.
0710 PM TSTM WND GST 21 N MOORELAND 36.74N 99.21W
06/03/2008 M63.00 MPH WOODWARD OK MESONET
0715 PM TSTM WND GST 21 N MOORELAND 36.74N 99.21W
06/03/2008 M74.00 MPH WOODWARD OK MESONET
0720 PM TSTM WND GST 21 N MOORELAND 36.74N 99.21W
06/03/2008 E75.00 MPH WOODWARD OK MESONET
0725 PM TSTM WND GST 21 N MOORELAND 36.74N 99.21W
06/03/2008 M68.00 MPH WOODWARD OK MESONET
0725 PM TSTM WND GST 16 NNE FREEDOM 36.98N 99.00W
06/03/2008 M63.00 MPH WOODS OK MESONET
0735 PM TSTM WND GST 16 NNE FREEDOM 36.98N 99.00W
06/03/2008 M57.00 MPH WOODS OK MESONET
0820 PM HAIL AMORITA 36.92N 98.29W
06/03/2008 E0.75 INCH ALFALFA OK FIRE DEPT/RESCUE
0827 PM HAIL 4 NNW GOLTRY 36.59N 98.18W
06/03/2008 E0.88 INCH ALFALFA OK PUBLIC
0845 PM TSTM WND GST 1 SW MEDFORD 36.80N 97.75W
06/03/2008 M60.00 MPH GRANT OK MESONET
0845 PM HAIL 1 NW HILLSDALE 36.57N 98.01W
06/03/2008 E1.75 INCH GARFIELD OK TRAINED SPOTTER
REPORTED BY OU RESEARCH METEOROLOGIST
0855 PM TSTM WND GST BLACKWELL 36.80N 97.28W
06/03/2008 E70.00 MPH KAY OK PUBLIC
0930 PM TSTM WND GST 6 NW KAW CITY 36.83N 96.94W
06/03/2008 M73.00 MPH KAY OK MESONET
0931 PM TSTM WND GST 2 NW PONCA CITY 36.73N 97.11W
06/03/2008 M61.00 MPH KAY OK ASOS
MEASURED AT AIRPORT
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 48 min |
| Jun 3, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 64 min |
| Jun 3, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 56 min |
| Jun 3, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 54 min |
| Jun 4, 4:23 AM CDT | Wind Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 43 hr |
| Jun 4, 4:26 PM CDT | Fire Weather Watch | OUN | Ellis, Harper, Woodward | 12 hr |
Nearby
Red Flag Warnings in Oklahoma, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.